# SDR A6WA200640107

- Difficulty date: March 19, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 7,259 hours, 6,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs484, Lbl27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT FS 484, LBL 27 IS CRACKED.  MAINTENANCE REMOVED FS 484, LBL 27, OB CLIP IAW REO.  FABRICATED CLIP FROM S6144, PERFORMED ANGLE IAW BSC SR AND INSTALLED CLIP.  (K)
